# SDR 05FDEA01307

- Difficulty date: May 16, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 44,365 hours, 9,045 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: ADA8424525B
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT,FOUND BILGE LOCATION AT STATION 1130,  LONGERON 51L WITH SPLICE CRACKED AS MARKED.    NEW SPLICE FITTING MACHINED AS PER DRAWING NO.ADA 8424. FORWARD CARGO COMPARTMENT AT STATION 1130, LONGERON 51L CRACKED SPLICE FITTING REMOVED AND NEW SPLICE FITTING INSTALLED AS PER SRM 51-31-01 VOLUME II. THIS REPAIR CLASSIFIED AS MAJOR AS   PER   GMM 6-2-100.
